# SDR A6WA201240811

- Difficulty date: August 23, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- Aircraft time: 28,315 hours, 26,221 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLAP STUB FAIRING HAS CHAFING AND A DENT AFT END ASSEMBLED REPLACEMENT SERVICEABLE RT STUB FAIRING IAW SRM 51-40-11 AND 51-42-06.
